Thursday, October 1, 2009

High in the Clouds


I don't think I can take medicine anymore without feeling completely out of it. I have felt horrible for the last week..I got it right after Allie and Caleb did. I haven't been able to shake it and have been trudging through the days and nights feeling miserable. Last night I finally gave up and took Nyquil so I could sleep and hopefully feel better this morning. I slept off and on but not very well and when I woke up this morning well I just feel drunk and I don't even drink. Even at lunch time I still feel like I'm completely out of it. Ever feel like your body is just putty like you can't put two coherent thoughts together? That's where I'm at right now. I am not sure if my body just isn't able to handle medications anymore or what but everytime I take something I feel out of it for a couple of days afterwards. A couple of weeks ago I had a migraine and took a Flexeril so I could sleep it off and I felt completely out of it for two entire days. I never thought Nyquil would do that to me. Who knew you could feel like you're in the clouds on two simple Nyquil pills.

8 comments:

Tanya said...

They recently reformulated most of the overthecounter stuff to prevent teens from getting high on it, I don't think it's working very well, I get really out of it when I take this stuff too.

Alicia said...

You poor thing!

There are so many people sick right now!! I know it's hard to take care of kids when you're sick too.

Praying for you!

E @ Scottsville said...

Awww, you poor thing. I hate feeling like that, but I know exactly what ya mean. I rarely take meds cuz they just don't sit well with me!

I'm bracing for the worst in my house. This is Cam's FOURTH day to be home from school sick. I just know the rest of us will be coming down with it soon. So I'm still at work each day awaiting me or Riley getting it.... knowing I'll have to stay home when it's either of us. Ugggh.

He & Me + 3 said...

I will be praying for you. I can't take those pills for that reason.

Anonymous said...

I take one pill, I sleep, feel better but don't get the drugged feeling. Good luck!

♥Kim said...

Ah, get better sweet lady!

I'll be praying for you guys!

Windy said...

sorry you feel bad, hope it's over soon:) last time I took nyquil, I slept for 3 days, that was a long time ago!

Becca said...

Aw I hope you feel better soon!!!! I always am such a drama queen when I'm sick now that I have a kid. But seriously, how are you supposed to take of them when you cant take care of yourself? crazy.